# SDR SWAA2022090635595

- Difficulty date: July 27, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA 2022-409815 / [01] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA I.A.W. B737-700 AMM 25-66-02-400-801 STEP 3.D.(1) ITEM (H) THRU (I);[02] REPLACED GIRT BAR FITTING HARDWARE ENTRY AND SERVICE DOOR AT FWD GALLEY AREA I.A.W. B737-700 AMM 25-66-02-400-801 STEP 3.D.(1) ITEM (H) THRU (I)
